Wamiliana, Wamiliana and Elfaki, Faiz A. M. and Faisol, Ahmad and Usman, Mustofa and Evi Lestari, Isna (2015) Determining The Pattern for 1- fault Tolerant Hamiltonian Cycle From Generalized Petersen Graph P(n,k). IJCSNS International Journal of Computer Science and Network Security, 15 (4). pp. 26-30. ISSN 1738-7906

Determining The Pattern for 1- fault Tolerant Hamiltonian Cycle IJCSNS.pdf

Download (282kB) | Preview
Official URL: http://paper.ijcsns.org/07_book/html/201504/201504...


Given a Generalized Petersen Graph P(n,k) a question can be asked by looking at its specific pattern whose 2n vertices and 3n edges, and its special degree on each vertices, which is 3. The degree of each vertices which is only one more than the vertices in Hamiltonian cycle makes a question: is that possible to find a relationship between Generalized Petersen Graph P(n,k) and Hamiltonian cycle, especially with 1-fault tolerant Hamiltonian where the fault occurs because either one vertex or one edge not included in the cycle. In this paper we will discuss about Generalized Petersen Graph P(n,1), if n odd, 3 ≤ n ≤ 13; and P(n,2), if n = 1(mod 6), or 3(mod 6) for 7 ≤ n ≤ 19.

Item Type: Article
Subjects: Q Science > QA Mathematics
Divisions: Fakultas Matematika dan Ilmu Pengetahuan Alam (FMIPA) > Prodi Matematika
Depositing User: AHMAD FAISOL
Date Deposited: 19 Dec 2016 01:53
Last Modified: 19 Dec 2016 01:53
URI: http://repository.lppm.unila.ac.id/id/eprint/1320

Actions (login required)

View Item View Item